Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 150, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 23, 2020, 12:57 PM EDT for 6 counties in Florida; Brooks County, Grady County, Thomas County, Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2020, 12:57 PM EDT (16:57 UTC)
- Expired
- Jun 23, 2020, 1:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Brooks County, GA, Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:00 PM EDT | TSTM WND DMG | 1 Nne Baum, FL | PINE TREE DOWN. |
| Jun 23, 1:07 PM EDT | TSTM WND DMG | Chaires Crossroads, FL | WIRES DOWN ACROSS APALACHEE PARKWAY AT CHAIRES CROSS ROAD. |
| Jun 23, 1:16 PM EDT | TSTM WND DMG | 1 Nne Baum, FL | TREE DOWN ACROSS WADESBORO ROAD AT BAUM ROAD. |
| Jun 23, 1:47 PM EDT | TSTM WND DMG | Ebb, FL | TREE DOWN ON HIGHWAY 221 SOUTH NEAR MOSELEY HALL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 868 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
945
WUUS52 KTAE 231657
SVRTAE
FLC039-065-073-079-123-129-GAC027-131-275-231745-
/O.NEW.KTAE.SV.W.0150.200623T1657Z-200623T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1257 PM EDT Tue Jun 23 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Wakulla County in Big Bend of Florida...
Northeastern Gadsden County in Big Bend of Florida...
North central Taylor County in Big Bend of Florida...
Jefferson County in Big Bend of Florida...
Eastern Leon County in Big Bend of Florida...
Western Madison County in Big Bend of Florida...
Southern Grady County in southwestern Georgia...
Southern Thomas County in south central Georgia...
Southwestern Brooks County in south central Georgia...
* Until 145 PM EDT.
* At 1257 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Whigham to 11 miles east of
Havana to 9 miles east of Tallahassee to 7 miles northeast of
Woodville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monticello, Thomasville, Woodville, Tallahassee, Boston,
Greenville, Alma, Cody, Everett, Rocky Hill, Miccosukee, Iamonia,
Drifton, Calvary, Lovett, Natural Bridge, Lake Miccosukee, Iddo,
Moseley Hall and Chaires Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3025 8351 3023 8419 3045 8418 3062 8429
3069 8438 3072 8438 3089 8382 3069 8360
3052 8349
TIME...MOT...LOC 1657Z 263DEG 32KT 3080 8440 3063 8422 3047 8411 3034
8412
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
541
WWUS52 KTAE 231733
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
133 PM EDT Tue Jun 23 2020
FLC039-073-129-GAC131-231743-
/O.CAN.KTAE.SV.W.0150.000000T0000Z-200623T1745Z/
Wakulla FL-Gadsden FL-Leon FL-Grady GA-
133 PM EDT Tue Jun 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAKULLA...
NORTHEASTERN GADSDEN...EASTERN LEON AND SOUTHERN GRADY COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3025 8351 3024 8397 3053 8390 3079 8408
3081 8408 3089 8382 3069 8360 3052 8349
TIME...MOT...LOC 1733Z 263DEG 32KT 3084 8405 3067 8387 3051 8376 3038
8377
$$
FLC065-079-123-GAC027-275-231745-
/O.CON.KTAE.SV.W.0150.000000T0000Z-200623T1745Z/
Taylor FL-Jefferson FL-Madison FL-Thomas GA-Brooks GA-
133 PM EDT Tue Jun 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTH CENTRAL TAYLOR...NORTHEASTERN JEFFERSON...WESTERN
MADISON...SOUTHERN THOMAS AND SOUTHWESTERN BROOKS COUNTIES...
At 133 PM EDT, severe thunderstorms were located along a line
extending from near Thomasville to 9 miles southwest of Boston to 7
miles east of Monticello to 21 miles northwest of Perry, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monticello, Thomasville, Boston, Greenville, Alma, Dills,
Grooverville, Ebb, Lamont, Everett, Eridu, Nash, Drifton, Lovett,
Casa Blanco, Sirmans, Shady Grove, Fincher, Iddo and Moseley Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3025 8351 3024 8397 3053 8390 3079 8408
3081 8408 3089 8382 3069 8360 3052 8349
TIME...MOT...LOC 1733Z 263DEG 32KT 3084 8405 3067 8387 3051 8376 3038
8377
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:20 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 23, 9:20 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
920 AM EDT Tue Jun 23 2020
.UPDATE...
Significant model disagreement this morning in handling shortwave
energy bifurcating the area with one disturbance over the north-
central Gulf of Mexico and another well to the northwest of the
area. Thus far the models are verifying much drier this morning,
so will be scaling the probability of precipitation (pop) back
during this time frame. Activity is beginning to increase near
the gulf coast to our west, so this appears to a model timing
issue, resulting in a delay of the precip onset. Otherwise, the
afternoon pop's were unchanged with values above climatology
outside of the southeast FL Big Bend ~50-70 pct.
There is the potential for isolated severe thunderstorms across
much of the area today. The 12Z TAE sounding already indicated 34
knots of Bulk Shear (0-6 km), which is well above climatology. In
addition, a layer of steeper lapse rates of 6.8 C/km was located
near 700 hPa. Mid-level winds will remain around 30 knots today,
along with pockets of Mixed Layer CAPE near 2.5k J/kg. Expect the
storm mode to be multicell clusters with isolated damaging wind
gusts the primary threat. A more organized line may propagate
southeastward into the area in the 21Z-03Z period in association
with the shortwave, so this will also bear watching.
&&
.PREV DISCUSSION [650 AM EDT]...
.NEAR TERM [Through Tonight]...
An upper trough will cover the CONUS from the Plains to the east
coast with the axis just to the west of our forecast area. At the
surface, the Bermuda ridge axis will extend westward across the
central gulf. Thus, we will see a continuation of deep layer
moisture advecting into the region on southwest flow surface and
aloft. This along with daytime heating will result in widespread
coverage of showers and thunderstorms. As we saw with yesterday's
convection, a few strong to briefly severe storms cannot be ruled
out. While we expect showers and thunderstorms to diminish in
coverage in the early evening, some may linger longer so we will
keep a chance of PoPs in the forecast in the late evening and
overnight. Highs will generally be around 90 with lows tonight in
the lower 70s.
.SHORT TERM [Wednesday Through Thursday]...
A northern stream shortwave will rotate through the Southeast
around the base of the eastern CONUS trough through Wednesday
night. At the same time, a southern stream wave will pass through
the central Gulf of Mexico. The positioning of these two features
will place a large portion of the Deep South under either the
favorable exit region of the southern stream jet, or the favorable
entrance region of the northern stream. Widespread convection
will develop along the Gulf coast, owing to the forcing aloft and
surface forcing along the coastal front. While this pattern makes
it difficult to discern exactly where convection will initiate and
specific timing into the Tri-State region, there is fairly high
confidence in widespread storm coverage sometime between mid-
morning Wed. through Wed. night. While widespread severe weather
is not anticipated, these types of storm complexes tend to yield
an increased threat for pockets of damaging winds. Thus, the SPC
has placed much of the region under a Marginal Risk for severe
thunderstorms.
The northern stream trough is forecast to lift north on Thursday,
while the southern stream amplifies and focuses towards the
western Gulf. Across the local area, deep layer ridging will begin
to settle in with storms being more scattered along the afternoon
seabreeze. It's also possible that WSW steering flow could advect
some storms into the region from the central Gulf coast, but
that's fairly difficult to predict at this time. In general, less
coverage of storms is expected on Thursday.
.LONG TERM [Thursday Night Through Tuesday]...
Deep layer ridging and afternoon seabreeze convection should be
expected Friday through the weekend. Expect high temperatures to
climb well into the 90s, with heat indices in the 100-105 range.
Early next week, a shortwave is forecast to drop into the
southeast and will increase rain chances once again.
.AVIATION...
[Through 12Z Wednesday]
VFR will prevail with possible brief periods MVFR conditions in
scattered to numerous showers and thunderstorms spreading from
southwest to northeast across the region today. Convection may
start along the Florida coast my mid to late morning.
.MARINE...
Cautionary southwesterly winds are expected in the near-shore zone
this afternoon/evening. Otherwise, a typical summertime pattern is
expected with afternoon increases in winds and chop in the
seabreeze each afternoon. Showers and storms are forecast to be
greatest in coverage today and tomorrow.
.FIRE WEATHER...
Aside from high afternoon dispersions today, there are no fire
weather concerns for at least the next several days. Widespread
wetting rains are expected today and Wednesday.
.HYDROLOGY...
Widespread rain amounts of 1-2" inches are expected over the next
two days. The bulk of the rain is forecast across southeast
Alabama and southwest Georgia, away from where the heaviest rains
fell across north Florida earlier this month. While widespread
flooding is certainly not expected, there are indications that
isolated pockets of 3-5" cannot be ruled out. Should these amounts
fall over our flashier basins or in an urban center, minor river
or urban flooding would be possible. Drier conditions are then
expected as we finish the week and move through the weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 90 72 92 72 94 / 60 30 70 10 30
Panama City 87 76 89 76 90 / 50 30 60 20 20
Dothan 90 71 89 70 88 / 70 40 90 30 40
Albany 90 72 91 71 90 / 70 40 80 30 40
Valdosta 90 72 91 71 92 / 60 30 70 20 40
Cross City 90 74 91 73 94 / 30 20 40 0 20
Apalachicola 86 76 88 76 89 / 40 20 40 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
UPDATE...LF
NEAR TERM...Barry
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Barry
MARINE...Harrigan
FIRE WEATHER...Barry
HYDROLOGY...HarriganIn the hours before
Special weather statement, Jun 23, 11:03 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1103 AM EDT Tue Jun 23 2020
ALZ068-069-FLZ009>013-GAZ155-156-231545-
Geneva AL-Houston AL-Holmes FL-Inland Bay FL-Calhoun FL-Jackson FL-
Washington FL-Decatur GA-Seminole GA-
1103 AM EDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA AND SOUTH
CENTRAL HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...JACKSON...
NORTHEASTERN BAY...NORTHWESTERN CALHOUN...CENTRAL HOLMES AND
NORTHEASTERN WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...
SOUTHWESTERN DECATUR AND SOUTH CENTRAL SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 1145 AM EDT/1045 AM CDT/...
At 1102 AM EDT/1002 AM CDT/, Doppler radar was tracking strong
thunderstorms developing along a line extending from 7 miles west of
Bonifay to 12 miles southeast of Chipley. Movement was east at 35
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cottonwood, Chipley, Graceville, Bonifay, Marianna, Taylor, Slocomb,
Bradford, Malone, Sneads, Malvern, Cottondale, Grand Ridge,
Greenwood, Alford, Caryville, Wausau, Esto, Madrid and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3080 8593 3116 8549 3076 8482 3075 8485
3074 8486 3073 8486 3049 8541
TIME...MOT...LOC 1502Z 251DEG 31KT 3082 8581 3062 8543Special weather statement, Jun 23, 11:26 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1126 AM EDT Tue Jun 23 2020
FLZ011-013-016-017-026-027-GAZ155-156-231545-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Inland Wakulla FL-
Leon FL-Decatur GA-Seminole GA-
1126 AM EDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND
NORTHEASTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN WAKULLA...WESTERN GADSDEN...NORTHERN LIBERTY AND
SOUTHWESTERN LEON COUNTIES IN BIG BEND OF FLORIDA...SOUTHWESTERN
DECATUR AND SOUTH CENTRAL SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA
UNTIL 1145 AM EDT/1045 AM CDT/...
At 1126 AM EDT/1026 AM CDT/, Doppler radar was tracking strong
thunderstorms developing along a line extending from 12 miles
northwest of Blountstown to 19 miles south of Greensboro. Movement
was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Blountstown, Greensboro, Chattahoochee, Sneads, Bristol, Altha, Rock
Bluff, Ocheesee, Juniper, Selman, Hosford, Rosedale, Union City,
Chipola, Henderson Mill, Clio, Kennys Mill, Lowry, Alliance and
Blountstown Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3060 8526 3076 8488 3077 8487 3077 8486
3078 8484 3076 8482 3074 8486 3073 8485
3071 8485 3071 8477 3035 8444 3018 8484
TIME...MOT...LOC 1526Z 230DEG 29KT 3059 8516 3031 8486Special weather statement, Jun 23, 11:44 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1144 AM EDT Tue Jun 23 2020
ALZ069-FLZ009-011-013-016-017-026-027-GAZ155-156-231630-
Houston AL-Liberty FL-Holmes FL-Gadsden FL-Calhoun FL-Jackson FL-
Inland Wakulla FL-Leon FL-Decatur GA-Seminole GA-
1144 AM EDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON COUNTY IN
SOUTHEASTERN ALABAMA...JACKSON AND NORTHEASTERN CALHOUN COUNTIES IN
THE PANHANDLE OF FLORIDA...GADSDEN COUNTY IN BIG BEND OF FLORIDA...
NORTHEASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...NORTHEASTERN
LIBERTY AND SOUTHEASTERN LEON COUNTIES IN BIG BEND OF FLORIDA...
SOUTHERN DECATUR AND SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA UNTIL
1230 PM EDT/1130 AM CDT/...
At 1143 AM EDT/1043 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of
Graceville to 8 miles southeast of Marianna to 15 miles south of
Greensboro. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cottonwood, Quincy, Tallahassee, Havana, Marianna, Graceville,
Midway, Ashford, Florida State University, Tallahassee Comm College,
Doak Campbell Stadium, Chattahoochee, Greensboro, Florida A And M,
Malone, Sneads, Gretna, Cottondale, Grand Ridge and Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3100 8555 3099 8549 3103 8549 3118 8524
3086 8456 3037 8412 3026 8479 3068 8519
3077 8543 3079 8543 3079 8548 3083 8549
3083 8560 3088 8574
TIME...MOT...LOC 1543Z 252DEG 28KT 3088 8558 3071 8511 3034 8476Local storm report, Jun 23, 12:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 PM EDT TUE JUN 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND GST 1 NNW FLORIDA STATE UNI 30.45N 84.30W
06/23/2020 M55 MPH LEON FL PUBLIC
NATIONAL WEATHER SERVICE OFFICE.
&&Local storm report, Jun 23, 12:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1253 PM EDT TUE JUN 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM TSTM WND DMG HAVANA 30.63N 84.42W
06/23/2020 GADSDEN FL LAW ENFORCEMENT
POWER LINES DOWN.
&&Local storm report, Jun 23, 12:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 PM EDT TUE JUN 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND DMG SNEADS 30.71N 84.93W
06/23/2020 JACKSON FL UTILITY COMPANY
MANY POWER LINES DOWN CAUSING POWER OUTAGES.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:24 AM EDT | Rip Current Statement | TAE | Bay, Gulf, Walton | 26 hr |
| Jun 23, 11:03 AM EDT | Special Weather Statement | TAE | Holmes, Jackson | 42 min |
| Jun 23, 11:26 AM EDT | Special Weather Statement | TAE | Liberty | 19 min |
| Jun 23, 11:44 AM EDT | Special Weather Statement | TAE | Gadsden, Jackson, Leon | 46 min |
| Jun 23, 12:00 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jackson, Leon, Liberty | 30 min |
| Jun 23, 12:29 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 61 min |
| Jun 23, 1:29 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 31 min |
| Jun 23, 1:37 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 53 min |
| Jun 23, 1:59 PM EDT | Special Weather Statement | TAE | Madison | 46 min |
| Jun 23, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 29 min |
| Jun 23, 2:30 PM EDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 60 min |
| Jun 23, 2:37 PM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 34 min |
| Jun 23, 3:30 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gadsden | 60 min |
| Jun 23, 4:17 PM EDT | Special Weather Statement | TAE | Gadsden, Jefferson, Leon | 43 min |
| Jun 23, 4:27 PM EDT | Special Weather Statement | TAE | Calhoun, Liberty | 48 min |
| Jun 23, 4:57 PM EDT | Special Weather Statement | TAE | Jefferson, Leon | 48 min |
| Jun 23, 5:15 PM EDT | Special Weather Statement | TAE | Leon, Liberty, Wakulla | 60 min |
| Jun 23, 5:40 PM EDT | Special Weather Statement | TAE | Jefferson, Madison | 50 min |
| Jun 23, 1:53 PM EDT | Special Weather Statement | TAE | Clay, Early, Quitman, Randolph | 52 min |
| Jun 23, 2:27 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Miller and 1 more | 48 min |
| Jun 23, 3:14 PM EDT | Special Weather Statement | TAE | Colquitt, Decatur, Dougherty, Grady, Lee, Mitchell and 3 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.